# SDR 2008FA0000266

- Difficulty date: April 9, 2008
- Submitted: April 21, 2008
- Operation: General aviation
- Aircraft: N22479
- Make and model: Cessna 172M
- Aircraft serial: 17264066
- Aircraft time: 731 hours
- Engine: Lyc O320*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 1200406245
- Condition: Deformed
- Location: Fuel System
- Part time: 732 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION OF THE MAIN FUEL LINE, BELOW FLOOR, JUST AFT OF FIREWALL, WAS FOUND DEFORMED (TWISTED).  PILOT DID NOT REPORT LOW POWER.  (K)
